Full-Text PDF (559 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Published online: 2009-12-23
Multiplier Ideal Sheaves in Algebraic and Complex GeometryStefan Kebekus, Mihai Paun, Georg Schumacher and Yum-Tong Siu (1) Universität Freiburg, Germany
(2) Université Henri Poincaré, Vandoeuvre lès Nancy, France
(3) Philipps-Universität, Marburg, Germany
(4) Harvard University, Cambridge, USA
The workshop Multiplier Ideal Sheaves in Algebraic and Complex Geometry, organised by Stefan Kebekus (Freiburg), Mihai Paun (Nancy), Georg Schumacher (Marburg) and Yum-Tong Siu (Cambridge MA) was held April 12th – April 18th, 2009. Since the previous Oberwolfach conference in 2004, there have been important new developments and results, both in the analytic and algebraic area, e.g. in the ﬁeld of the extension of L2 holomorphic functions, the solution of the ACC conjecture, log-canonical rings, the Kähler–Ricci ﬂow, Seshadri constants and the analogues of mula tiplier ideals in positive characteristic.
No keywords available for this article.
Kebekus Stefan, Paun Mihai, Schumacher Georg, Siu Yum-Tong: Multiplier Ideal Sheaves in Algebraic and Complex Geometry. Oberwolfach Rep. 6 (2009), 1101-1156. doi: 10.4171/OWR/2009/21